Home>People>Faculty

YANG Jingping
Professor
yangjp@math.pku.edu.cn
Phone :86-10-62756837
Office :1582E

Education

Ph. D

Peking University 

1996

M. S.

Peking University 

1991

B. S.

Peking University 

1988

Research Interests

Actuarial Sciences and Financial Mathematics.  (MathSciNet)

1. Copula functions and their applications in Finance and Insurance

2. Credit Models

3. Financial Risk Management

4. Limit Theorem and Extreme Value Theory in Insurance and Finance

Selected Publications

  • Jingping Yang, Zhijin Chen, Fang Wang, Ruodu Wang (2015). Composite Bernstein Copulas. Astin Bulletin 45(2), 445-475.
  • Ruodu Wang, Peng Liang and Jingping Yang (2013). Bounds for the sum of dependent risks and worst Value-at-Risk with monotone marginal densities. Finance and Stochastics 17(2), 395-417.
  • Wei Cui, Jingping Yang and Lan Wu (2013). Optimal reinsurance minimizing the distortion risk measure under general reinsurance premium principles. Insurance: Mathematics and Economics 53(1), 74-85.
  • Ruodu Wang, Peng Liang, Jingping Yang (2015). CreditRisk+ Model with Dependent Risk Factors, NAAJ 19(1), 24-40
  • Ruodu Wang, Peng Liang, Jingping Yang (2013) . Jackknife empirical likelihood for parametric copulas. Scandinavian Actuarial Journal 2013(5), 325-339